# SDR CA980602030

- Difficulty date: May 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 130008203
- Condition: Broken
- Location: Gearbox
- Component: 10600814
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CHIP DETECTOR WARNING LIGHT ILLUMINATED IN FLIGHT. AFTER LANDING INSPECTION OF THE CHIP DETECTOR SHOWED EXCESSIVE METAL CONTAMINATION. A MORE DETAILED INSPECTION FOUND THE NR 21 BEARING HAD A BROKEN BEARING CAGE.  NO OTHER DAMAGE WAS FOUND.
